# SDR 0201096624

- Difficulty date: March 27, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 87,489 hours, 14,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 4A30479
- Part serial: 5715A
- Location: Valve
- Component: Door Slide, 7A123857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE FLAT FIRING THE DOOR SLIDE ASSEMBLY PRIOR TO OVERHAUL, THE RESERVOIR DELAYED THREE SECONDS AFTER THE MANUAL FIRING LANYARD WAS PULLED. OVERHAULED THE DOOR SLIDE.
